Items where Subject is "MSC 2010, the AMS's Mathematics Subject Classification > 26 Real functions"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Number of items at this level: 4.

Article

Wilkie, A J and Jones, G O (2008) Locally polynomially bounded structures. Bulletin of the London Mathematical Society, 40 (2). pp. 239-248.

Wilkie, A J and Kirby, Jonathan and Bays, Martin (2010) A Schanuel property for exponentially transcendental powers. Bulletin of the London Mathematical Society, 42 (5). pp. 917-922.

MIMS Preprint

Wilkie, A J and Jones, G O and Thomas, M E M (2012) Integer-valued definable functions. [MIMS Preprint]

Conference or Workshop Item

Wilkie, A J (2009) O-minimal structures. In: Seminaire Bourbaki No 985, 14 Nov 2007, Paris, France.

This list was generated on Tue Dec 11 01:00:17 2018 GMT.